Mixed intoxication by the synthetic opioid U-47700 and the benzodiazepine flubromazepam with lethal outcome: Pharmacokinetic data.

@article{Koch2018MixedIB,
  title={Mixed intoxication by the synthetic opioid U-47700 and the benzodiazepine flubromazepam with lethal outcome: Pharmacokinetic data.},
  author={Katharina Koch and Volker Auw{\"a}rter and Maren Hermanns-Clausen and Maurice Wilde and Merja A Neukamm},
  journal={Drug testing and analysis},
  year={2018}
}
Novel synthetic opioids and benzodiazepines are an emerging trend on the narcotic drugs market. We present a lethal case of U-47700 and flubromazepam poisoning. A 24-year-old man suffered apnoea after the consumption of the synthetic opioid U-47700 in combination with the benzodiazepine flubromazepam. After reanimation and hospital admission, hypoxic cerebral damage and severe brain oedema were stated. Six days after admission, mechanical ventilation was discontinued, and the patient died… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 9 times over the past 90 days. VIEW TWEETS